# SDR UALA2011071903682

- Difficulty date: July 18, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,330 hours, 11,055 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 161
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO INOP LT ON PRESS CONTROL PANEL DOES NOT ILLUMINATE WHEN TESTED.  REPLACED CABIN PRESSURE SELECTOR, SYSTEM RESTORED.
